# SDR COMA0360009

- Difficulty date: January 1, 2003
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N821CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7420
- Aircraft time: 5,452 hours, 4,730 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 365000183
- Part serial: 2763201
- Condition: Leaking
- Location: Cargo
- Part time: 11,111 hours, 10,361 cycles
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5814 CARGO BOTTLE LOW MESSAGE.REPLACED THE CARGO FIRE BOTTLE.
